Some convergence theorems for HK-integral in locally convex spaces

Volume 100 / 2011

Sokol Bush Memetaj Annales Polonici Mathematici 100 (2011), 33-43 MSC: Primary 28B05; Secondary 46G10. DOI: 10.4064/ap100-1-4


We present some convergence theorems for the HK-integral of functions taking values in a locally convex space. These theorems are based on the concept of HK-equiintegrability.


  • Sokol Bush MemetajMathematics Department
    Science Natural Faculty
    University of Elbasan
    Elbasan, Albania

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image